# SDR ASAA2017022719955

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 5,834 hours, 1,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING CLIMBOUT OF 16,000FT.  RAN PACK LIGHT CHECKLIST.  PUSHED TRIP RESET SWITCH,  BOTH PACK LIGHTS EXTINGUISHED.  CONTINUED NORMAL OPS.  ACFT GROUNDED.  OPERATED RIGHT PACK, NO PACK LIGHT ILLUMINATES.  ACCOMPLISHED GVI OF RIGHT RAM AIR DOOR,  NO DEFECTS NOTED.  ACCOMPLISHED BITE CHECK OF BOTH ZONE TEMP CONTROLLERS,  NO FAULTS FOUND IAW FIM 21-53 TASK 806 AND AMM 21-61-00.
